Alert archive / California / Hazardous Seas Watches in 2021

Hazardous Seas Watch 2, NWS Eureka, CA

January 11, 2021

NWS Eureka, CA issued this hazardous seas watch at Jan 11, 2021, 2:03 AM PST. It took effect at Jan 12, 2021, 9:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 11, 2021, 2:03 AM PST (10:03 UTC)
In effect from
Jan 12, 2021, 9:00 AM PST
Expired
Jan 11, 2021, 2:19 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

100 
WHUS76 KEKA 111003
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
203 AM PST Mon Jan 11 2021

PZZ470-111815-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-210112T0500Z/
/O.UPG.KEKA.GL.A.0004.210112T0500Z-210112T2300Z/
/O.NEW.KEKA.GL.W.0004.210112T0500Z-210112T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
203 AM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST
TUESDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with 
  gusts up to 45 kt and seas 18 to 23 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 PM this evening to 3 PM 
  PST Tuesday. For the Small Craft Advisory, until 9 PM PST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-111815-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-210112T1700Z/
/O.NEW.KEKA.SE.A.0002.210112T1700Z-210113T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
203 AM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST TUESDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with a few gusts up to 35 kt and seas 10 to 14 feet. For the 
  Hazardous Seas Watch, very steep and hazardous seas 17 to 21 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 9 AM PST Tuesday. 
  For the Hazardous Seas Watch, from Tuesday morning through 
  late Tuesday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ450-455-111815-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-210113T1100Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
203 AM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WHAT...Southerly winds winds 20 to 30 kt. Localized gusts 30 to
  40 kt near Cape Mendocino and Pt St George late tonight and
  Tuesday. Seas 10 to 15 feet today, building to 15 to 20 feet on
  Tuesday.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
046 
WHUS76 KEKA 111629
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
829 AM PST Mon Jan 11 2021

PZZ450-120030-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-210112T0500Z/
/O.EXA.KEKA.GL.W.0004.210112T0500Z-210112T2300Z/
Pt St George to Cape Mendocino out 10 nm-
829 AM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST
TUESDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt and seas 15 to 20 feet expected. For the 
  Small Craft Advisory, south winds 10 to 20 kt with gusts up to 
  30 kt and seas 9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 9 PM this evening to 3 PM 
  PST Tuesday. For the Small Craft Advisory, until 9 PM PST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Strongest winds will strongest north of 
  Cape Mendocino and near Pt St George.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-120030-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-210111T2300Z/
/O.EXT.KEKA.GL.W.0004.210111T2300Z-210112T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
829 AM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
PST TUESDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with 
  gusts up to 45 kt and seas 18 to 23 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 3 PM 
  PST Tuesday. For the Small Craft Advisory, until 3 PM PST this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-120030-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-210112T1700Z/
/O.CON.KEKA.SE.A.0002.210112T1700Z-210113T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
829 AM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH LATE TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with A few gusts up to 35 kt and seas 13 to 18 feet. For the 
  Hazardous Seas Watch, very steep and hazardous seas 17 to 21 
  feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 9 AM PST Tuesday. 
  For the Hazardous Seas Watch, from Tuesday morning through 
  late Tuesday night.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider altering your plans to avoid possible hazardous sea
conditions.

&&

$$

PZZ455-120030-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-210113T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
829 AM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 15 to 20 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
051 
WHUS76 KEKA 112219
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
219 PM PST Mon Jan 11 2021

PZZ475-120630-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-210112T1300Z/
/O.UPG.KEKA.SE.A.0002.210112T1700Z-210113T1100Z/
/O.NEW.KEKA.SE.W.0006.210112T1300Z-210113T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
219 PM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PST TUESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM TUESDAY TO 3 AM PST
WEDNESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 17 to 22 feet expected. For the Small Craft 
  Advisory, south winds 15 to 25 kt with gusts up to 35 kt and 
  seas 10 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from 5 AM Tuesday to 3 
  AM PST Wednesday. For the Small Craft Advisory, until 5 AM PST 
  Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-120630-
/O.EXT.KEKA.SC.Y.0004.000000T0000Z-210112T1300Z/
/O.NEW.KEKA.SE.W.0006.210112T1700Z-210113T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
219 PM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PST TUESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM TUESDAY TO 3 AM PST
WEDNESDAY...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 16 to 21 feet expected. For the Small Craft 
  Advisory, southeast winds 15 to 25 kt with gusts up to 35 kt 
  and seas 9 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 9 AM Tuesday to 3 
  AM PST Wednesday. For the Small Craft Advisory, until 5 AM PST 
  Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or cause
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-120630-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-210112T0500Z/
/O.EXT.KEKA.GL.W.0004.210112T0500Z-210113T1100Z/
Pt St George to Cape Mendocino out 10 nm-
219 PM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST
WEDNESDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with 
  gusts up to 45 kt and seas 15 to 20 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  35 kt and seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 9 PM this evening to 3 AM 
  PST Wednesday. For the Small Craft Advisory, until 9 PM PST 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-120630-
/O.CON.KEKA.SC.Y.0004.000000T0000Z-210111T2300Z/
/O.EXT.KEKA.GL.W.0004.210111T2300Z-210113T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
219 PM PST Mon Jan 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with 
  gusts up to 50 kt and seas 19 to 24 feet expected. For the 
  Small Craft Advisory, south winds 20 to 25 kt with gusts up to 
  30 kt and seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, until 3 AM PST Wednesday. For the 
  Small Craft Advisory, until 3 PM PST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at Jan 10, 2:24 PM PST, 11 hours 39 minutes earlier.

Area forecast discussion, Jan 10, 2:24 PM PST, 11 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
224 PM PST Sun Jan 10 2021

.SYNOPSIS...After mostly dry weather tonight and Monday, widespread
rain and gusty southerly winds will return to the area Monday night
through Wednesday. The heaviest rains will affect Del Norte and
northern Humboldt counties.

&&

.DISCUSSION...The daylight hours have been mostly dry today, but
lingering low clouds as well as high cloudiness has kept conditions
mostly cloudy across much of the area.

A potent frontal system will approach the area from the NW Monday
night. This front will stall over the region on Tuesday, with another
storm system approaching the area on Wednesday. This will set up an
atmospheric river (AR) event and bring a prolonged period of
moderate to locally heavy rainfall (along with gusty southerly
winds), mainly focused on Del Norte and northern Humboldt counties.
Models have been gradually shifting this plume of moisture southward.
There is also additional uncertainty on Wednesday, when ensemble
guidance members tend to diverge on the strength of the duration of
the strong AR conditions. This is likely due in part to whether the
stalled front lifts out of the area ahead of the second storm system.
Snow levels are expected to remain high, with little or no snow at
even the highest elevations. See the hydrology section below for more
information.

Another weak system will affect the N portion of the area on Friday
with less than a tenth of an inch of rain and little if any snow. As
of now, next weekend looks dry. /SEC

&&

.AVIATION...A weak warm front and onshore flow is bringing some low
cloudiness to much of the area today. Currently this is bringing IFR
to MVFR conditions the area. There may continue to be some
improvement this evening, but this may be limited. The HREF
probabilities show this improving to VFR late tonight along the
coast. However the NAM keeps the moisture in place and there doesn't
appear to be a mechanism to clear it out, so for now will show fog
and low clouds returning tonight. KUKI and many of the inland valleys
continue to show MVFR conditions or lower. Even if these areas do
improve briefly late this evening low clouds will likely return later
tonight. Monday southeast winds ahead of an approaching front will
likely finally clear the low levels out in the morning. This may take
some for the inland valleys including KUKI. MKK

&&

.MARINE...The large waves are peaked around 20 to 22 feet at 19
seconds today. These are expected to start to slowly diminish later
this afternoon and tonight. Southerly winds of 5 to 15 kt will
persist this afternoon as well. Seas will continue to diminish
tonight and Monday. Waves will generally be around 10 to 12 feet at
14 seconds on Monday. Southerly winds are expected to slowly increase
to around 10 to 20 kt Monday afternoon with the strongest winds in
the north.

Monday night the next system bringing southerly winds has trended
farther south and is now bringing stronger winds to the waters
starting late Monday evening. Have gone ahead and issued a Gale watch
for the northern outer waters from Monday evening through Tuesday
afternoon. This may need to expanded farther south and east if the
winds increase any more. Models are indicating there may be a second
surge of gale force southerly winds Tuesday night, but will wait to
see where the models go with that. In addition during this frame
another large westerly swell builds into the waters as well. The
current ENP run show this peaking around 17 or 18 feet Tuesday late
morning or afternoon. This will bring very large and chaotic seas on
Tuesday. If a gale watch is needed for the remaining zones a
hazardous seas watch will likely be needed.

Wednesday and Thursday the winds remain southerly, but now look to
relax through the day Wednesday and on Thursday. At some point Friday
a front is expected to move through and winds will become northerly
behind it. Confidence is low on the exact time.

The waves will start to quiet down as well with heights around 10 to
12 feet on Wednesday and Thursday. Late Friday and into the weekend
models are starting to show another large swell return to the area.
MKK

&&

.HYDROLOGY...Rainfall totals from Monday night through Wednesday
night are forecast to range from 3 to 4 inches along the Del Norte
and extreme northwest Humboldt County coast to over 6 inches in the
south-facing terrain of Del Norte County. Locally higher rainfall
amounts are possible. The heaviest rains are expected Tuesday morning
and again early Wednesday. Have issued a Hydrologic Outlook for this
event.

At this time, widespread flooding is not expected. However,
smaller streams may approach bankfull, and standing water is
possible in poor drainage areas. Localized flooding near the coast
may be exacerbated by high astronomical tides and periods of high
surf. Main stem rivers are presently forecast to remain below
flood stage, but quick rises in the river levels are possible,
particularly on the Smith River. Stay tuned! /SEC

&&

.BEACH HAZARDS...The waves remain around 20 feet at 19 seconds will
slowly diminish this evening. These waves washed over some vulnerable
roads and into some parking lots near the coast at high tide this
morning. The waves will continue to subside this evening and the high
surf warning may need to be transition to a high surf advisory as
the breakers drop below 28 feet.

The threat for coastal flooding increases on Monday as we get closer
to the highest tides of January. The southerly winds will be light,
but are expected to be big enough to raise waters levels a quarter to
a half of a foot inside Humboldt Bay bringing them to 8.8 or 8.9 at
the North Spit tide gauge. This will likely bring some flooding to
King Salmon and the Arcata Bottoms. Elsewhere the southerly winds are
not expected to be strong enough to raise the water much above the
astronomical tides.

Tuesday the southerly winds increase with gale force conditions off
the coast. This may bring more widespread coastal flooding to the
area. Astronomical tides will be close the Highest Astronomical
Tides. Waves are not expected to be as large as today, but with
higher tides and stronger winds we could see some similar impacts to
what we saw today. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Warning until 6 PM this evening for CAZ101-103-104-109.
     Coastal Flood Advisory from 8 AM to 11 AM Monday for CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Hazardous Seas Warning until 9 PM this evening
      for PZZ450-455-470-475.
     Coastal Flood Advisory from 8 AM to 11 AM Monday for PZZ410-415.
     Gale Watch from Monday evening through Tuesday afternoon
      for PZZ470.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jan 10, 3:42 AM PST, 22 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
342 AM PST Sun Jan 10 2021

CAZ101-103-111145-
Coastal Del Norte-Northern Humboldt Coast-
342 AM PST Sun Jan 10 2021

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM PST THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM PST THIS
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A High Surf Warning is currently in effect.
A Coastal Flood Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An atmospheric river will threaten areas near the Oregon border
Monday night through Tuesday. Periods of heavy rainfall are possible,
mainly around Del Norte county.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-109-111145-
Southwestern Humboldt-Mendocino Coast-
342 AM PST Sun Jan 10 2021

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM PST THIS EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A High Surf Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105>108-110>115-111145-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
342 AM PST Sun Jan 10 2021

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 8:53 PM PSTSmall Craft AdvisoryEKA36 hr
Jan 11, 2:03 AM PSTGale WarningEKA49 hr
Jan 11, 5:42 AM PSTWind AdvisoryEKADel Norte, Humboldt39 hr
Jan 11, 1:24 PM PSTFlood WatchEKADel Norte43 hr
Jan 11, 2:17 PM PSTCoastal Flood AdvisoryEKADel Norte, Humboldt22 hr
Jan 11, 2:17 PM PSTHigh Surf AdvisoryEKADel Norte, Humboldt, Mendocino40 hr
Jan 11, 2:19 PM PSTHazardous Seas WarningEKA37 hr

Nearby

Hazardous Seas Watches in California, 2021Every hazardous seas watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.